# SDR ZW0A0100506

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT GALLEY AREA, FOUND CORROSION ON NUMBER 2 CHAIR TRACK OTBD FLANGE, FROM STA 1231 TO 1308.  INSTALLED NEW CHAIR TRACK PER SPM 6-70-01.  PRIMED AND PAINTED PER SRM 51-10-3.  INSTALLED FASTENERS PER SRM 51-30-01.
